Alert archive / California / Small Craft Advisories in 2008
Small Craft Advisory 64, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 2, 2008, 2:27 PM PST. It took effect at Nov 3, 2008, 9:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 2, 2008, 2:27 PM PST (22:27 UTC)
- In effect from
- Nov 3, 2008, 9:00 AM PST
- Expired
- Nov 3, 2008, 3:31 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS76 KEKA 022227 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 PM PST SUN NOV 2 2008 PZZ470-475-030630- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T0200Z/ /O.NEW.KEKA.SI.Y.0069.081103T1700Z-081104T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 PM PST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 6 PM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 6 PM PST MONDAY... 12 TO 14 FT SEAS OCCURRING ACROSS THE WATER THIS AFTERNOON WILL GRADUALLY SUBSIDE TO AROUND 10 FT LATE TONIGHT. A BRIEF PERIOD OF STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF THE NEXT FRONT APPROACHING THE REGION TOMORROW AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-030630- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081103T0600Z/ /O.NEW.KEKA.SC.Y.0064.081103T1700Z-081104T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 PM PST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM PST MONDAY... 11 TO 13 FT SEAS OCCURRING ACROSS THE WATER THIS AFTERNOON WILL GRADUALLY SUBSIDE BELOW 10 FT LATE THIS EVENING. A BRIEF PERIOD OF STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF THE NEXT FRONT APPROACHING THE REGION TOMORROW AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-030600- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081103T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 227 PM PST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... 11 TO 13 FT SEAS OCCURRING ACROSS THE WATER THIS AFTERNOON WILL GRADUALLY SUBSIDE BELOW 10 FT LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
2 follow-up statements
000 WHUS76 KEKA 030426 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 PM PST SUN NOV 2 2008 PZZ455-031230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081103T1700Z/ /O.CON.KEKA.SC.Y.0064.081103T1700Z-081104T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 826 PM PST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 9 AM PST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM PST MONDAY... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 9 AM PST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-031230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081103T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 826 PM PST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 9 AM PST MONDAY... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 9 AM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-475-031230- /O.CON.KEKA.SW.Y.0065.000000T0000Z-081104T0200Z/ /O.CON.KEKA.SI.Y.0069.081103T1700Z-081104T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 PM PST SUN NOV 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO 6 PM PST MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO 6 PM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS76 KEKA 031131 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 331 AM PST MON NOV 3 2008 PZZ455-032230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.CAN.KEKA.SC.Y.0064.081103T1700Z-081104T0200Z/ /O.EXB.KEKA.SI.Y.0069.081103T1800Z-081104T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 331 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-032230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.UPG.KEKA.SI.Y.0069.081103T1700Z-081104T0200Z/ /O.NEW.KEKA.GL.W.0040.081103T1600Z-081104T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 331 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-032230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.NEW.KEKA.GL.W.0040.081103T1800Z-081104T0200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 331 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-032230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.EXT.KEKA.SI.Y.0069.081103T1600Z-081104T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 331 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 2:38 AM PST, 11 hours 49 minutes earlier.
Area forecast discussion, Nov 2, 2:38 AM PST, 11 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 238 AM PST SUN NOV 2 2008 .SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO GENERATE SHOWERS OVER NORTHWEST CALIFORNIA TODAY. ANOTHER STORM SYSTEM WILL BRING MORE RAIN TO THE AREA ON MONDAY..WITH SHOWERS LINGERING THROUGH TUESDAY. A WARM FRONT WILL BRING ANOTHER CHANCE OF RAIN TO THE REGION ON WEDNESDAY. && .SHORT TERM...TODAY THROUGH TUESDAY...RAIN SHOWERS WILL CONTINUE OVER NW CA THIS MORNING AS AN UPPER LEVEL SHORT WAVE MOVES OVER THE REGION. THE SHOWERS WILL DECREASE IN INTENSITY AND FREQUENCY AS THE WAVE MOVES EAST...BUT WILL PERSIST THROUGH TONIGHT. ANOTHER SHORT WAVE WILL BRING ADDITIONAL RAIN TO THE REGION ON MONDAY. EXPECT AROUND 1 TO 1 1/2 INCHES NORTH OF WILLITS AND AROUND 3/4 INCH SOUTH OF WILLITS. OROGRAPHIC FAVORED AREAS LIKE THE KING AND SOUTH FORK MOUNTAIN RANGES MAY SEE UP TO 2 INCHES. MODELED CONVECTIVE INDICES SUGGEST POTENTIAL FOR THUNDERSTORMS OVER THE NORTHERN PORTION OF THE FORECAST AREA MONDAY EVENING AS THE TROUGH AXIS SWINGS THROUGH THE AREA. HAVE ADDED A SLIGHT CHANCE OF THUNDERSTORMS FOR THE NORTHERN WATERS AS THAT IS WHERE SREF SHOWS THE GREATEST PROBABILITY FOR NEGATIVE LIS. COLDER AIR WILL MOVE OVER THE AREA TUESDAY WITH GFS MODELED 700MB TEMPERATURES NEAR -11 DEGREES. THESE TEMPERATURES COMBINED WITH MODELED 1000MB-500MB THICKNESSES OF 535 DAMS SUGGEST INTERIOR SNOW LEVELS MAY LOWER TO NEAR 3500 FT. THE SHOWERS WILL BE RATHER LIMITED TUESDAY SO ALTHOUGH THERE MAY BE A COUPLE OF SNOW SHOWERS NEAR 3500 FEET...DO NOT EXPECT MUCH IF ANY ACCUMULATIONS. TH .PREVIOUS LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...TUESDAY NIGHT MARKS BEGINNING OF UPPER PATTERN CHANGE AS HEIGHTS/THICKNESSES INCREASE AND RETURN FLOW SENDS A WARM FRONT NORTHWARD THROUGH NW CA LATE TUE INTO WED. THIS BRINGS LIGHT STRATI-FORM RAIN AND RISING SNOW LEVELS TO NW CA WEDNESDAY. FURTHER RIDGING LIFTS MOST PCPN NORTH OF AREA THU AND FRI WITH A CHANCE OF RAIN SATURDAY AS A SHORT WAVE AND GENERAL TROUGHING DEVELOP OFFSHORE. MC && .AVIATION...UPPER TROUGH MOVING THROUGH EARLY THIS MORNING WAS PRODUCING MODERATE TO HEAVY SHOWERS. THE TROUGH IS EXPECTED TO MOVE EAST LATER THIS MORNING. THE INCREASING STABILITY AND WARMING ALOFT BEHIND THE TROUGH WILL RESULT IN LESS INTENSE SHOWER ACTIVITY AND A DECREASE IN COVERAGE. CIGS AND VSBY REMAIN VFR EXPECT IN AND AROUND SHOWERS WHERE CIGS AND VSBY HAVE FALLEN MOSTLY INTO THE MVFR CATEGORY. NEXT SYSTEM APPROACHES TONIGHT...BRINGING ANOTHER ROUND OF UNSETTLED WEATHER...RAIN AND MVFR CONDS ON MONDAY. DJB && .MARINE...SEAS HAVE BEEN RUNNING 11 TO 13 FT WITH PERIODS OF 11-12 SECONDS. BASED ON STEEPNESS...13 FT AT 11 SECONDS PUTS US RIGHT ON THE LINE FOR A HAZARDOUS SEAS WARNING. THUS HAVE CONTINUED THE WARNING THROUGH THE AFTERNOON. IF ANYTHING THE ENP LOOKED TO BE A FOOT OR TWO ON THE HIGH SIDE. NEXT WIND MAKER WILL ARRIVE LATE TONIGHT AND MONDAY. BOTH GFS AND NAM12 HAVE SOLID 20-30 KTS DEVELOPING BY 18Z MONDAY. SOLUTIONS WERE CONSISTENT ON DRIVING THE UPPER TROUGH INTO THE GREAT BASIN MONDAY NIGHT...WITH A BRIEF INCREASE IN NW WINDS AFTER THE LOW MOVES INLAND. DJB && .EKA WATCHES/WARNINGS/ADVISORIES...HAZARDOUS SEAS WARNING FROM PT ST GEORGE TO PT ARENA 0-60NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:33 AM PST | Small Craft Advisory for Hazardous Seas | EKA | 30 hr | |
| Nov 2, 2:27 PM PST | Small Craft Advisory for Winds | EKA | 25 hr |
Nearby
Small Craft Advisories in California, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.